# SDR ASAA9940098

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SI CHECK, FOUND MAIN CABIN FLOORBEAM, BS 360, RLB 20.5 AND 25.5 CORRODED ON UPPER CHORD.  REPAIRED PER SRM 53-00-51, FIG 201.  (M)
